Please give me a reply

Hi everyone it's nice to see others posts so I don't feel alone .

I know anxiety affects everyone differently but I have felt the symptoms non stop I constantly feel dizzy disorientated and the feeling I'm going to loose my mind.

My gp prescribed me sertaline 50mg once a day tablets .

I have been taking them for four days now haven't really noticed anychange in the way I feel . My heart constantly is fluttering .

I used to be a confident person the soul of the party but now I can barely talk I just say yes or no to everything .

I feel so down that I just want to crawl up in a ball and cry the only thing I've noticed with the tablets is that I can't get a erection please help thanks guys wishing you all the best

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Sorry to hear you are suffering. Anti-depressants can take 4-6 weeks to start working. I started taking Citalopram just over 4 weeks ago and I am only just starting to feel the benefits of it now. I am suffering with stress and anxiety and I was feeling very dizzy, spaced out and couldn't sleep. I had some clinical hypnosis sessions and after completing these the spaced out feeling disappeared and the dizziness was much reduced. I also did a Mindfulness course and use an app called Head Space that helps me with meditation and how to learn to deal with your thoughts....it is really good. I have also found that since taking Citalopram I am no longer able to have caffeine as it was making me feeling dizzy again.

    I suggest you give clinical hypnosis and the app Spaced Out a try....they must just help you....it's worth a try if you can start to feel better.

    Take Care

    Bea

  • I have been on citralopam for 2 weeks today and I haven't noticed any change unless I take my 2 mg of diazepam then I can make it atleast out of my house without to much anxiety. Pretty sure my doc will up my dosage today from 20 mg . Anxiety is extremely ruthless! Just remember your in a good place here were all here to support eachother! Hang in there, we will all get better together.

  • Hi there,

    It seems like you are expierencing some physical anxiety symptoms. I strongly suggest meditating 1 or 2 times a day! It takes a bit to get used to but it works wonders. Not just for physical anxiety but anxiety altogether.

  • Hi joey !! 🤗☺️😃❤️. I hope your feeling better. From experience and a medical background I can tell you antidepressants typically take 4-6 weeks for the full effect. Your dosage might take half the time only it all depends on your body too. Don't be surprised in the first week or two if you have some mood swings or anxiety gets worse but it will get better I promise you! 🤗 For me personally sertraline was an enemy , Prozac works the best. But everyone's different. Your body is adjusting to the medicine. Try to relax maybe do some fun things you love doing . I know I love going out with friends or even watching movies or yes coloring. Adult coloring books are awesome for stress and anxiety , they help. If you ever need to talk I'm here for you ❤️. We're all in this together

You may also like...